Extremal Packing and Covering Sets.

Rajinder Jeet Hans

Monatshefte für Mathematik (1967)

  • Volume: 71, page 203-213
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hans, Rajinder Jeet. "Extremal Packing and Covering Sets.." Monatshefte für Mathematik 71 (1967): 203-213. <http://eudml.org/doc/177379>.

author = {Hans, Rajinder Jeet},
journal = {Monatshefte für Mathematik},
pages = {203-213},
title = {Extremal Packing and Covering Sets.},
url = {http://eudml.org/doc/177379},
volume = {71},
year = {1967},

AU - Hans, Rajinder Jeet
TI - Extremal Packing and Covering Sets.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 203
EP - 213
UR - http://eudml.org/doc/177379
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.